American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Joonas Ilmavirta. On Radon transforms on compact Lie groups. Proc. Amer. Math. Soc. 144 (2016) 681-691.
Abstract, references, and article information   
View Article: PDF

[2] B. Rubin. Overdetermined Transforms in Integral Geometry. Contemporary Mathematics 653 (2015) 291-313.
Book volume table of contents
View Article: PDF

[3] Gaik Ambartsoumian and Venkateswaran P. Krishnan. Inversion of a Class of Circular and Elliptical Radon Transforms. Contemporary Mathematics 653 (2015) 1-12.
Book volume table of contents
View Article: PDF

[4] B. Rubin. Weighted norm inequalities for $k$-plane transforms. Proc. Amer. Math. Soc. 142 (2014) 3455-3467.
Abstract, references, and article information   
View Article: PDF

[5] Habib Ammari, Emmanuel Bossy, Josselin Garnier, Loc Hoang Nguyen and Laurent Seppecher. A reconstruction algorithm for ultrasound-modulated diffuse optical tomography. Proc. Amer. Math. Soc. 142 (2014) 3221-3236.
Abstract, references, and article information   
View Article: PDF

[6] Simon Gindikin. Harmonic analysis on symmetric spaces as complex analysis. Contemporary Mathematics 614 (2014) 69-80.
Book volume table of contents   
View Article: PDF

[7] M. Bertola, A. Katsevich and A. Tovbis. Inversion formulae for the $\mathrm{\cosh}$-weighted Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 2703-2718.
Abstract, references, and article information   
View Article: PDF

[8] Boris Rubin. On the Funk-Radon-Helgason Inversion Method in Integral Geometry. Contemporary Mathematics 599 (2013) 175-198.
Book volume table of contents   
View Article: PDF

[9] B. Rubin. Semyanistyi fractional integrals and Radon transforms. Contemporary Mathematics 598 (2013) 221-237.
Book volume table of contents   
View Article: PDF

[10] Sigurdur Helgason. Some personal remarks on the Radon transform. Contemporary Mathematics 598 (2013) 3-19.
Book volume table of contents   
View Article: PDF

[11] Swanhild Bernstein and Isaac Z. Pesenson. The Radon transform on $SO(3)$: motivations, generalizations, discretization. Contemporary Mathematics 598 (2013) 77-96.
Book volume table of contents   
View Article: PDF

[12] W. R. Madych. Approximate Reconstruction from Circular and Spherical Mean Radon Transform Data. Contemporary Mathematics 598 (2013) 155-165.
Book volume table of contents   
View Article: PDF

[13] G. Ambartsoumian, J. Boman, V. P. Krishnan and E. T. Quinto. Microlocal analysis of an ultrasound transform with circular source and receiver trajectories. Contemporary Mathematics 598 (2013) 45-58.
Book volume table of contents   
View Article: PDF

[14] Yehonatan Salman. Global Extendibility Phenomenon for the Euler-Poisson-Darboux Equation. Contemporary Mathematics 591 (2013) 243-257.
Book volume table of contents
View Article: PDF

[15] Y. A. Antipov and B. Rubin. A generalization of the Mader-Helgason inversion formulas for Radon transforms. Trans. Amer. Math. Soc. 364 (2012) 6479-6493.
Abstract, references, and article information   
View Article: PDF

[16] Jeremy J. Becnel and Ambar N. Sengupta. A support theorem for a Gaussian Radon transform in infinite dimensions. Trans. Amer. Math. Soc. 364 (2012) 1281-1291. MR 2869177.
Abstract, references, and article information   
View Article: PDF

[17] Bruce Solomon. X-rays of forms and projections of currents. Trans. Amer. Math. Soc. 363 (2011) 143-164. MR 2719676.
Abstract, references, and article information   
View Article: PDF

[18] Genkai Zhang. Radon transform on symmetric matrix domains. Trans. Amer. Math. Soc. 361 (2009) 1351-1369. MR 2457402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael Christ and M. Burak Erdogan. Mixed norm estimates for certain generalized Radon transforms. Trans. Amer. Math. Soc. 360 (2008) 5477-5488. MR 2415081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Norberto Laghi and Neil Lyall. Strongly singular Radon transforms on the Heisenberg group and folding singularities. Proc. Amer. Math. Soc. 136 (2008) 1261-1272. MR 2367100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Luca Brandolini, Allan Greenleaf and Giancarlo Travaglini. $L^{p}-L^{p'}$ estimates for overdetermined Radon transforms. Trans. Amer. Math. Soc. 359 (2007) 2559-2575. MR 2286045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eduardo Chappa. On the characterization of the kernel of the geodesic X-ray transform. Trans. Amer. Math. Soc. 358 (2006) 4793-4807. MR 2231872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chan Woo Yang. $L^p$ improving estimates for some classes of Radon transforms. Trans. Amer. Math. Soc. 357 (2005) 3887-3903. MR 2159692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Boris Rubin. Radon transforms on affine Grassmannians. Trans. Amer. Math. Soc. 356 (2004) 5045-5070. MR 2084410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Fulton B. Gonzalez and Tomoyuki Kakehi. Dual Radon transforms on affine Grassmann manifolds. Trans. Amer. Math. Soc. 356 (2004) 4161-4180. MR 2058842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. R. Madych. Radon's inversion formulas. Trans. Amer. Math. Soc. 356 (2004) 4475-4491. MR 2067130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Eric Todd Quinto. Mean value extension theorems and microlocal analysis. Proc. Amer. Math. Soc. 131 (2003) 3267-3274. MR 1992868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mark L. Agranovsky and Eric Todd Quinto. Stationary sets for the wave equation in crystallographic domains. Trans. Amer. Math. Soc. 355 (2003) 2439-2451. MR 1973997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jonathan M. Bennett. Hilbert transforms and maximal functions along variable flat curves. Trans. Amer. Math. Soc. 354 (2002) 4871-4892. MR 1926840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Chan Woo Yang. $L^p$ regularity of averaging operators with higher fold singularities. Proc. Amer. Math. Soc. 131 (2003) 455-465. MR 1933337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia